International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 0 | Views: 55

Comparative Studies | Applied Physics | India | Volume 11 Issue 2, February 2022

On the Extensions of Virial and Feynman - Hellman Theorem

Pratyusha Biswas Deb | S. Brajamani (Deceased) | H.C. Mohanto | Soumya Das | P. S. Majumdar

Abstract: In the present work off diagonal and higher order extensions of Feynman-Hellman theorem is studied Rayleigh-Schrodinger perturbation theory for the degenerate case is redefined using a new technique. We also consider off-diagonal extension of quantum mechanical virial theorem by considering the case of linear harmonic oscillator.

Keywords: Rayleigh-Schrodinger perturbation theory, Feynman-Hellman theorem, quantum mechanical virial theorem, linear harmonic oscillator

Edition: Volume 11 Issue 2, February 2022,

Pages: 437 - 438

How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait